Lump after injectingThere are currently 1 users browsing this thread. Anabolic steroids, bodybuilding discussion forums. Results 1 to 9 of 9. Sustanon lump first systanon - lump?? Hi guys, well to keep it short and sweet - started sustanon lump sustanon cycle yesterday. First time using sus, injected into right glute with masteron propionate steroid 1" needle.
wtf with these painful sustanon injections!!!!!
Forum Anabolic Forums Anabolic Zone wtf with these painful sustanon injections!!!!! Page 1 of 2 1 2 Last Jump to page: Results 1 to 15 of I would stay away from the spot injects with the high BA shit anyways, your much better off. I would suggest throwning in some EQ to mix it with or something along those lines, it wouldn't be a bad idea to add something to yoru stack anyways.
What are your doses lookin like? If you are injecting mgs per shot or something high like that I would decrease that. Which bodyparts are you injecting into? Pick a larger spot to go in. Take a hot shower and inject soon after that, that may help.
Other than that, your just gonna have to get used to it dude. Maybe you got some bad stuff. I know it hurts, but I never heard anyone cry so much about it. Look at your ass. Does it look normal? If it doesn't, go see doctor soon. Are you injecting in the same spot everytime? Maybe you could try a muscle that is easier to relax while you inject like your delts or quads. Something isn't right if the pain is truely that unbearable. Rotate sites for sure. Just my two cents. We do not condone the use of anabolic steroids AAS , all information about AAS is for educational and entertainment purposes only.
If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.
How to Use HCG. I have issues with a 1" pin in the cheeks and I am somewhere in the 12s for bodyfat now, I use 1. I think its fairly normal to get sore afterwards like the next day. I hear that gets easier to deal with over time. If it hurts while your injecting it then I don't know what to tell you. When I tried to cycle Prop it didn't hurt at all injecting it, but I did get sore the next day. Massaging the injection side for a bit afterwards and using a heating pad on it will keep the soreness at bay.
I am using Test right now, the shit hurts but nothing unbearable. At first the T was hurting like a MOF, but I got used to it and am now looking forward to the next shot. Hot showers and stretching the site helps me out. Glute injections are like blowjobs from Jenna Jamison compared to biceps injections.
You're a funny guy, Sully, I like you. Dat's why I'm going to kill you lahst. Originally Posted by tornadoman Similar Threads Painful after shot